Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On the largest prime factors of consecutive integers in short intervals


Author: Zhiwei Wang
Journal: Proc. Amer. Math. Soc. 145 (2017), 3211-3220
MSC (2010): Primary 11N36, 11-XX, 11Nxx
DOI: https://doi.org/10.1090/proc/13459
Published electronically: January 31, 2017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11N36, 11-XX, 11Nxx

Retrieve articles in all journals with MSC (2010): 11N36, 11-XX, 11Nxx


Additional Information

Zhiwei Wang
Affiliation: Institut Élie Cartan, Université de Lorraine, B.P. 70239, 54506 Vandoeuvre-lès-Nancy Cedex, France
Email: zhiwei.wang@univ-lorraine.fr

DOI: https://doi.org/10.1090/proc/13459
Received by editor(s): May 13, 2016
Received by editor(s) in revised form: August 29, 2016
Published electronically: January 31, 2017
Additional Notes: The author was supported by the China Scholarship Council
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2017 American Mathematical Society